# SDR SWAA2024062404470

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 60,796 hours, 36,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 11DEF AND 22DEF INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHT BULBS AT ROWS 11DEF AND 22DEF IAW AMM 33-51-03. OPS CHECKED GOOD
